Vol. 75, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Splitting ring of a monic separable polynomial

Stuart Sui Sheng Wang

Vol. 75 (1978), No. 1, 293–296
Abstract

In this short note we prove that if S = R[x] = R[X]f(X)is separable over R, where f(X) is a monic polynomial over R, then the embedding set up by Auslander and Goldman is the same as the splitting ring of f over R constructed by Barnard.

Mathematical Subject Classification 2000
Primary: 13B05
Secondary: 13B25
Milestones
Received: 28 April 1976
Revised: 10 June 1977
Published: 1 March 1978
Authors
Stuart Sui Sheng Wang